# SDR HNAA0600030

- Difficulty date: April 22, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 45,472 hours, 50,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 40005130003
- Condition: Intermittent
- Location: Emergency Lights
- Part time: 45,472 hours, 50,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INTERMITTANTLY FLASH IN FLIGHT.  REPLACED FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH.
